# SDR 95ZZZM113

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Imbalance
- Location: Lt/Rt Wings
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

FLT NR 466 - PBI-IAD - CREW EXPERIENCED AN 400 LB FUEL IMBALANCE FROM RIGHT WING TO LEFT.  AIRCRAFT LANDED IN IAD WITHOUT INCIDENT.  IAD MAINTENANCE FILLED AIRCRAFT FULL OF FUEL AND RAN ALL PUMPS.  NEXT, TAXIED AIRCRAFT USING BRAKES AND THROTTLE ABRUPTLY, NO LOSS OF FUEL.  COULD NOT DUPLICATE.
